Please use this identifier to cite or link to this item:
Title: The Bonenblust-Hille inequality for homogeneous polynomials is hypercontractive
Author: Defant, Andreas
Frerick, Leonhard
Ortega Cerdà, Joaquim
Ounaïes, Myriam
Seip, Kristian
Keywords: Funcions de diverses variables complexes
Funcions holomorfes
Funcions de variables complexes
Functions of several complex variables
Holomorphic functions
Functions of complex variables
Issue Date: 2011
Publisher: Princeton University Press
Abstract: The Bohnenblust-Hille inequality says that the $\ell^{\frac{2m}{m+1}}$ -norm of the coefficients of an $m$-homogeneous polynomial $P$ on $\Bbb{C}^n$ is bounded by $\| P \|_\infty$ times a constant independent of $n$, where $\|\cdot \|_\infty$ denotes the supremum norm on the polydisc $\mathbb{D}^n$. The main result of this paper is that this inequality is hypercontractive, i.e., the constant can be taken to be $C^m$ for some $C>1$. Combining this improved version of the Bohnenblust-Hille inequality with other results, we obtain the following: The Bohr radius for the polydisc $\mathbb{D}^n$ behaves asymptotically as $\sqrt{(\log n)/n}$ modulo a factor bounded away from 0 and infinity, and the Sidon constant for the set of frequencies $\bigl\{ \log n: n \text{a positive integer} \le N\bigr\}$ is $\sqrt{N}\exp\{(-1/\sqrt{2}+o(1))\sqrt{\log N\log\log N}\}$.
Note: Reproducció del document publicat a:
It is part of: Annals of Mathematics, 2011, vol. 174, num. 1, p. 485-497
Related resource:
ISSN: 0003-486X
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
583199.pdf414.96 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.